# SDR MALA965116

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3451 - IN CRUISE FLIGHT TO AZO, THE CABIN DOOR LIGHT ILLUMINATED IN FLIGHT.  THE AIRCRAFT DIVERTED TO AZO.  MAINTENANCE INSPECTED THE CABIN DOOR SWITCHES AND BAYONETS.  NO DISCREPANCIES NOTED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  ALL CHECKS SATISFACTORY.  (M)
